# SDR USAA2010112992678

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 66,317 hours, 42,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON -  1 INCH CRACK ON FUSELAGE SKIN AT STA 727D+18 INCHES, STR 23R.  REPAIRED FUSELAGE SKIN AT STA 727D+18 INCHES, STR 23R IAW ENGINEERING AUTHORIZATION 102368 AND B737 SRM 51-00-01, REPAIR 31.
